Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red spots on scrotum, itching, tingling sensation. Blood and urine test normal. Causes?

Hi. I sometimes small red spots or bumps appear on my scrotum/base of penis that last about 4 days then disappear. I had a doctor look at one red spot and he says it doesn t appear to be an std . I have itching and tingling in my scrotum and was wondering if there is anything else that can cause this. I had a full blood/ urine test with negative results but maybe I got the test too soon? What else can cause this? Some of the red spots are at the base of a pubic hair . Thanks.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems that you might be having fungal infection or dermatitis giving rise this problem.
Apply triple acting cream.
Take cetrizine or Benadryl for itching as itching can precipitates the infection.
Keep local hygiene proper and well shaved.
Ok and take care.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor